Does Lunesta leave an awful taste in your mouth? I just started taking it this past week, and if has left this bitter, chrome sort of taste in my mouth. It lasts pretty much the entire day until I take my nightly dose. It is really really gross. And I think I would give up taking the drug if it continues. Has anyone else had this problem. Does it go away? The med really works great for me, but this issue is really irritating. Any thoughts would be greatl,
Yes lunesta does leave a metallic taste in the mouth though in most cases it goes away after a couple of weeks. If it persists you can try putting the pill inside a vegetable capsule and consuming it. This has been found to cut down the taste significantly.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.